Please note that ISTA Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

61 Publications


2023 | Journal Article | IST-REx-ID: 12104 | OA
Ergodic decompositions of Dirichlet forms under order isomorphisms
L. Dello Schiavo, M. Wirth, Journal of Evolution Equations 23 (2023).
View | Files available | DOI
 

2022 | Journal Article | IST-REx-ID: 10797 | OA
Orthogonal polynomial duality of boundary driven particle systems and non-equilibrium correlations
S. Floreani, F. Redig, F. Sau, Annales de l’institut Henri Poincare (B) Probability and Statistics 58 (2022) 220–247.
View | DOI | Download Preprint (ext.) | arXiv
 

2022 | Journal Article | IST-REx-ID: 11354 | OA View | DOI | Download Preprint (ext.) | arXiv
 

2022 | Journal Article | IST-REx-ID: 11447 | OA
Relation between the number of peaks and the number of reciprocal sign epistatic interactions
R.J. Saona Urmeneta, F. Kondrashov, K. Khudiakova, Bulletin of Mathematical Biology 84 (2022).
View | Files available | DOI
 

2022 | Journal Article | IST-REx-ID: 11330 | OA
A dual formula for the noncommutative transport distance
M. Wirth, Journal of Statistical Physics 187 (2022).
View | Files available | DOI
 

2022 | Journal Article | IST-REx-ID: 11739 | OA
Evolutionary $\Gamma$-convergence of entropic gradient flow structures for Fokker-Planck equations in multiple dimensions
D.L. Forkert, J. Maas, L. Portinale, SIAM Journal on Mathematical Analysis 54 (2022) 4297–4333.
View | Files available | DOI | Download Preprint (ext.) | arXiv
 

2022 | Journal Article | IST-REx-ID: 11916 | OA
Kac regularity and domination of quadratic forms
Wirth, Melchior, Kac regularity and domination of quadratic forms. Advances in Operator Theory 7 (3). 2022
View | Files available | DOI
 

2022 | Journal Article | IST-REx-ID: 12087 | OA
Curvature-dimension conditions for symmetric quantum Markov semigroups
Wirth, Melchior, Curvature-dimension conditions for symmetric quantum Markov semigroups. Annales Henri Poincare. 2022
View | DOI | Download Published Version (ext.) | arXiv
 

2022 | Journal Article | IST-REx-ID: 12177 | OA
Effective contraction of Skinning maps
T. Cremaschi, L. Dello Schiavo, Proceedings of the American Mathematical Society, Series B 9 (2022) 445–459.
View | Files available | DOI
 

2022 | Journal Article | IST-REx-ID: 12216 | OA
Monotonicity versions of Epstein's concavity theorem and related inequalities
E.A. Carlen, H. Zhang, Linear Algebra and Its Applications 654 (2022) 289–310.
View | Files available | DOI
 

2022 | Journal Article | IST-REx-ID: 12210 | OA
Norms of certain functions of a distinguished Laplacian on the ax + b groups
R. Akylzhanov, Y. Kuznetsova, M. Ruzhansky, H. Zhang, Mathematische Zeitschrift 302 (2022) 2327–2352.
View | DOI | Download Preprint (ext.) | arXiv
 

2022 | Journal Article | IST-REx-ID: 12281 | OA
Symmetric inclusion process with slow boundary: Hydrodynamics and hydrostatics
C. Franceschini, P. Gonçalves, F. Sau, Bernoulli 28 (2022) 1340–1381.
View | DOI | Download Preprint (ext.) | arXiv
 

2022 | Journal Article | IST-REx-ID: 10588 | OA
Sobolev-to-Lipschitz property on QCD- spaces and applications
L. Dello Schiavo, K. Suzuki, Mathematische Annalen 384 (2022) 1815–1832.
View | Files available | DOI | arXiv
 

2022 | Journal Article | IST-REx-ID: 11700 | OA
Gradient flow formulation of diffusion equations in the Wasserstein space over a metric graph
M. Erbar, D.L. Forkert, J. Maas, D. Mugnolo, Networks and Heterogeneous Media 17 (2022) 687–717.
View | DOI | Download Preprint (ext.) | arXiv
 

2021 | Journal Article | IST-REx-ID: 10613 | OA
Higher-order hydrodynamics and equilibrium fluctuations of interacting particle systems
J.P. Chen, F. Sau, Markov Processes And Related Fields 27 (2021) 339–380.
View | Files available | Download Preprint (ext.) | arXiv
 

2021 | Journal Article | IST-REx-ID: 10023 | OA
Trajectorial dissipation and gradient flow for the relative entropy in Markov chains
I. Karatzas, J. Maas, W. Schachermayer, Communications in Information and Systems 21 (2021) 481–536.
View | DOI | Download Preprint (ext.) | arXiv
 

2021 | Thesis | IST-REx-ID: 10030 | OA
Discrete-to-continuum limits of transport problems and gradient flows in the space of measures
L. Portinale, Discrete-to-Continuum Limits of Transport Problems and Gradient Flows in the Space of Measures, IST Austria, 2021.
View | Files available | DOI
 

2021 | Journal Article | IST-REx-ID: 10145 | OA View | DOI | Download Published Version (ext.) | arXiv
 

2021 | Journal Article | IST-REx-ID: 9627 | OA
Self-adjoint extensions of bipartite Hamiltonians
D. Lenz, T. Weinmann, M. Wirth, Proceedings of the Edinburgh Mathematical Society (2021) 1–15.
View | DOI | Download Published Version (ext.) | arXiv
 

2021 | Preprint | IST-REx-ID: 9792 | OA View | Files available | Download Preprint (ext.) | arXiv
 

Filters and Search Terms

department=JaMa

Search

Filter Publications